Fibered microstructures for some nonlocal Dirichlet forms
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, p. 681-711
@article{ASNSP_2001_4_30_3-4_681_0,
     author = {Briane, Marc and Tchou, Nicoletta},
     title = {Fibered microstructures for some nonlocal Dirichlet forms},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {3-4},
     year = {2001},
     pages = {681-711},
     zbl = {02216902},
     mrnumber = {1896082},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_3-4_681_0}
}
Briane, Marc; Tchou, Nicoletta. Fibered microstructures for some nonlocal Dirichlet forms. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 681-711. http://www.numdam.org/item/ASNSP_2001_4_30_3-4_681_0/

[ 1 ] C. Amrouche - V. Girault, Decomposition of vector spaces and application to the stokes problem in arbitrary dimension, Czechoslovak Math. J. 44 (1994), 109-140. | MR 1257940 | Zbl 0823.35140

[2] H. Attouch, "Variational convergence for function and operators", Pitman, 1984. | MR 773850 | Zbl 0561.49012

[3] M. Bellieud - G. Bouchitté, Homogenization of elliptic problems in a fiber reinforced structure. Nonlocal effects, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 26 (1998), 407-436. | Numdam | MR 1635769 | Zbl 0919.35014

[4] A. Beurling - J. Deny, Espaces de Dirichlet. I. Le cas élémentaire, Acta Math. 99 (1958), 203-224. | MR 98924 | Zbl 0089.08106

[5] A. Beurling - J. Deny, Dirichlet spaces, Proc. Nat. Acad. Sci. USA 45 (1959), 208-215. | MR 106365 | Zbl 0089.08201

[6] M E. Bogovskii, Solution of the first boundary value problem for an equation ofcontinuity of an incompressible medium, Dokl. Akad. Nauk SSSR 248 (1979), 1037-1040. | MR 553920 | Zbl 0499.35022

[7] G. Bouchitté - C. Picard, Singular perturbations and homogenization in stratified media, Appl. Anal. 61 (1996), 307-341. | MR 1618240 | Zbl 0865.35013

[8] D. Cioranescu - F. Murat, "Un terme étrange venu d' ailleurs", Nonlinear Partial Differential Equations and Their Applications, Collège de France Seminar, 82. | Zbl 0496.35030

[9] G. Dal Maso - U. Mosco, Wiener's criterion and γ-convergence, Appl. Math. Optim. 15 (1987), 15-63. | Zbl 0644.35033

[10] V.N. Fenchenko - E. Ya. Khruslov, The asymptotics of the solutions of differential equations with a strongly oscillating coefficient matrix not satisfying the condition of uniform limitation, Dokl. Akad. Nauk Ukrain. SSR Ser. A 4 (1981), 23-27. | MR 615994 | Zbl 0455.35010

[11] M. Fukushima, "Dirichlet forms and markov processes", North-Holland Math. Library 23, North Holland, Amsterdam, 1980. | MR 569058 | Zbl 0422.31007

[12] R. Gulliver - G. Dal Maso - U. Mosco, Asymptotic spectrum of manifolds of increasing topological type, to appear.

[ 13] E. De Giorgi - T. Franzoni, Su un tipo di convergenza variazionale, part 1, Atti Accademia Nazionale dei Lincei, Rend. Cl. Sci. Mat. Fis. Natur., 1975. | Zbl 0339.49005

[14] E. De Giorgi - T. Franzoni, Su un tipo di convergenza variazionale, part 2, Rend. Sem. Mat. Brescia, 1979. | MR 458348

[15] E. Ya. Khruslov, Homogenized models of composite media, in Composite media and homogenization theory (Trieste, 1990), pages 159-182. Birkhäuser Boston, Boston, MA, 1991. | MR 1145750 | Zbl 0737.73009

[16] Y. Lejan, Mesures associées a une forme de dirichlet. Applications, Bull. Soc. Math. France, 1978. | Numdam | MR 508949 | Zbl 0393.31008

[17] V.A. Marchenko - E. Ya. Khruslov, "Boundary value problems in domains with fine-grained boundaries", Naukova Dumka, Kiev, 1974. | Zbl 0289.35002

[18] G. Dal Maso, "An introduction to r-convergence", Birkhäuser Boston Inc., Boston, MA, 1993. | MR 1201152 | Zbl 0816.49001

[19] G. Dal Maso - U. Mosco, Wiener criteria and energy decayfor relaxed dirichlet problems, Arch. Rat. Mech. Anal., 86. | Zbl 0634.35033

[20] U. Mosco, Some variational aspects of discontinuous media, Boll. Un. Mat. Ital. A (7), 7 (1993), 149-198. | MR 1234068 | Zbl 0802.35163

[21] U. Mosco, Composite media and asymptotic Dirichlet forms, J. Funct. Anal., 123 (1994), 368-421. | MR 1283033 | Zbl 0808.46042

[22] L. Tartar, Nonlocal effects induced by homogenization, in Partial differential equations and the calculus of variations, Vol. II, pages 925-938. Birkhäuser Boston, Boston, MA, 1989. | MR 1034036 | Zbl 0682.35028